Henkin's completeness proof: forty years later

Notre Dame Journal of Formal Logic 32 (2):212-232 (1991)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093635746
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 25,057
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
A Henkin-Style Completeness Proof for the Pure Implicational Calculus.George F. Schumm - 1975 - Notre Dame Journal of Formal Logic 16 (3):402-404.
Explicit Henkin Sentences.Robert M. Solovay - 1985 - Journal of Symbolic Logic 50 (1):91-93.
Russell's Completeness Proof.Peter Milne - 2008 - History and Philosophy of Logic 29 (1):31-62.
Strong Completeness and Limited Canonicity for PDL.Gerard Renardel de Lavalette, Barteld Kooi & Rineke Verbrugge - 2008 - Journal of Logic, Language and Information 17 (1):291-292.
A Generalization of the Concept of Ω-Completeness.Leon Henkin - 1957 - Journal of Symbolic Logic 22 (1):1-14.
Completeness in the Theory of Types.Leon Henkin - 1950 - Journal of Symbolic Logic 15 (2):81-91.
The Discovery of My Completeness Proofs.Leon Henkin - 1996 - Bulletin of Symbolic Logic 2 (2):127-158.
A Henkin Completeness for $T$.M. J. Cresswell - 1967 - Notre Dame Journal of Formal Logic 8 (3):186-190.

Monthly downloads

Added to index


Total downloads

13 ( #337,158 of 2,132,265 )

Recent downloads (6 months)

1 ( #391,728 of 2,132,265 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums